# SDR WRLA2007011

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 41,081 hours, 6,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A+150M CHECK, EGAT MECHANIC FOUND LEFT WING UPPER SURFACE BULGE CORRODED UNDER FIXED PANEL NEAR XORS=1042 REAR SPAR.  REPAIR THE DAMAGE AREA PER EGAT E1 NT W2007A57B-060 REV.00 AND APPROVE DOCUMENT BOEING MESSAGE NR 1-276023171-2. CONDITION CHECK NORMAL. (EGAT NRC NR U05011).
